# SDR C2XA06IA071

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 123 hours, 65 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE EMERGENCY EXIT LIGHT ON THE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPOSITIONED THE LIGHT BULB, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
